# SDR DL73E001321

- Difficulty date: July 10, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 35,222 hours, 29,790 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Fatigued
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF S/B 737-53-1116 REV 3, SEVERAL DEVIATIONS WERE REQUIRED TO ACCOMPLISH REPAIR (FASTENER SUB).  ER/A 334616-14AD.
